# SDR 20010329SG002

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROWS 11 AND 16 WILL NOT TEST.  REMOVED AND REPLACED REMOVE BATTERY AND RECEIVER ASSEMBLIES, LIGHTS OPERATED NORMALLY.  REF ASAA0110078.  (M)
